MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8781
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient via healthcare provider who was receiving morphine (5mg/ml at.55 mg/ml) via an implantable pump for unknown indications for use.It was reported that patient presented to the emergency department at st.Vincent with complaints related to cerebra spinal fluid (csf) leak.The healthcare provider removed old catheter and replaced with a new 8781 catheter.Patients dog jumped on her.Environmental factors that have led to the issue was the patient's dog jumped on her.The issue was resolved at time of the report.Patient status alive no injury.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 8637-40, lot#: ngv733732h (b)(4), implanted: (b)(6) 2022, explanted: (b)(6) 2022, product type :pump; product id: 8637-40, lot#: ngv733732h, implanted: (b)(6) 2022, explanted: (b)(6) 2022, product type: pump.Other relevant device(s) are: product id: 8637-40, serial/lot #: (b)(4), ubd: 28-apr-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13795713
Report Number3004209178-2022-03403
Device Sequence Number17097026
Product Code LKK
UDI-Device Identifier00763000051129
UDI-Public00763000051129
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Model Number8781
Device Catalogue Number8781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2022
Initial Report FDA Received Date03/17/2022
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale